# SDR VNAA202411090020

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670415245
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR BRACKET FOR HR17, HR23, AND HR24 BETWEEN FS 349 AND FS 354 IS CORRODED.   REMOVED AND REPLACED BRACKET P/N SH670-41524-5 IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01.
